Sore throat warning
If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
This product contains acetaminophen, Severe liver damage many occur if you take â– more than 6 packets in 24 hours, which is the maximum daily amount for this product â– with other drugs containing acetaminophen â– 3 or more alcoholic drinks daily while using this product.
Do not use
with any other drug containing acetaminophen (prescription or nonprescription), if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.